# SDR DALA2020011500303

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TIE DOWN FITTING FROM STA 1400 AT AFT CARGO COMPARTMENT IN REF 2550-01312-01B STEP 3. CORRECTIVE ACTION: REPLACED PER SRM 51-40-02-0G PAR 9B AND DWG: 146N8522 REV A.
